Nagoya Mathematical Journal

On holonomy and homogeneous spaces

Bertram Kostant

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 12 (1957), 31-54.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799926

Mathematical Reviews number (MathSciNet)
MR0107278

Zentralblatt MATH identifier
0109.14603

Subjects
Primary: 53.00
Secondary: 22.00

Citation

Kostant, Bertram. On holonomy and homogeneous spaces. Nagoya Math. J. 12 (1957), 31--54. https://projecteuclid.org/euclid.nmj/1118799926


Export citation

References

  • [1] B. Kostant, Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold, Trans. Amer. Math. Soc, vol. 80 (1955), pp. 528-542.
  • [2] B. Kostant, On differential geometry and homogeneous spaces, I. Proc. Nat. Acad. Sci., vol. 42 (1956), pp. 258-261.
  • [3] B. Kostant, On differential geometry and homogeneous spaces, II. Proc. Nat. Acad. Sci.. vol. 42 (1956), pp. 354-357.
  • [4] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. Jour. Math., vol. 76 (1954), pp. 33-65.
  • [5] A. Lichnerowicz, Espaces homogenes riemannien et reductibilite, Comptes Rendus, vol. 242 (1956), pp. 1410-1413.
  • [6] A. Lichnerowicz, Sur la rductibilit des espaces homogenes emanniens. Comptes Rendus, vol. 243 (1956), pp. 640-642.
  • [7] Y. Matsushima and J. Hano, Some studies on Kaehlerian homogeneous spaces, Nagoya Math. J., vol. 11 (1957), pp. 77-92. Berkeley,California Added in proof.
  • [8] A. Lichnerowicz, Transformations affine et holonomie, Comptes Rendus, Vol. 244 (1957), pp. 1868-1870.